# SDR 2006UALA01692

- Difficulty date: August 25, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 38,685 hours, 5,909 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part serial: B14056015
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  ANALYSIS BY OEM DETERMINED BOTTLE FILL-VALVE O-RING WAS LEAKING.  REPLACED FILL VALVE O-RING.
